Winter Weather, Sussex
- When
- February 23, 12:00 PM EST to February 24, 12:00 AM EST
- Where
- Sussex forecast zone
- Reported by
- Mesonet
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
The combination of a low pressure system that moved off the North Carolina coast and an occluded front that moved through New Jersey overnight produced pockets of freezing rain over the higher terrain of Sussex County during the afternoon and evening on the 23rd. Untreated roadways were hazardous.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of a low pressure system that moved off the North Carolina coast and an occluded front that moved through New Jersey overnight produced pockets of freezing rain over the higher terrain of Sussex County during the afternoon and evening on the 23rd. Untreated roadways were hazardous. Ice accretions averaged less than one tenth of an inch. While northwest New Jersey was only near the periphery of the precipitation, a high pressure system passing across the Canadian Maritimes kept sufficient cold air near the surface to have precipitation fall as freezing rain in the higher terrain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 23, 10:18 AM EST, 1 hour 42 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1018 AM EST SAT FEB 23 2013
.SYNOPSIS...
LOW PRESSURE FORMING IN THE CAROLINAS TODAY WILL INTENSIFY EAST
NORTHEAST...OUT TO SEA AND WELL TO THE SOUTH OF CAPE COD BY
SUNDAY. HIGH PRESSURE BUILDS INTO THE NORTHEAST UNITED STATES
MONDAY. STRONG LOW PRESSURE IN THE OHIO VALLEY TUESDAY WILL MOVE
INTO PENNSYLVANIA BY EARLY WEDNESDAY. THAT LOW THEN DRIFTS INTO
NEW ENGLAND THURSDAY AND EVENTUALLY TO NEAR NOVA SCOTIA BY FRIDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE MID-MORNING UPDATE, TEMPERATURES ACROSS THE LEHIGH VALLEY
REGION, ALONG WITH BERKS COUNTY, PA AND HUNTERDON COUNTY, NJ HAVE
RISEN INTO THE MIDDLE 30S. THE FREEZING RAIN ADVISORY HAS BEEN
DROPPED FOR THESE AREAS AS THE THREAT OF FREEZING RAIN/DRIZZLE HAS
ENDED. HOURLY TEMPERATURES/DEWPOINTS HAVE BEEN ADJUSTED SOME TO
REFLECT CURRENT TRENDS, BUT OVERALL MAXIMUM TEMPS FOR TODAY LOOK
TO BE ON TRACK.
AS OF 15Z, WATER VAPOR IMAGERY SHOWS THE LARGE CLOSED LOW IN THE
WESTERN GREAT LAKES REGION WITH THE SOUTHERN STREAM JET PUMPING IN
A LOT OF MOISTURE ACROSS THE CAROLINAS. A FAST MOVING MID-LEVEL
IMPULSE HAS EMERGED OUT OF THE FOUR CORNERS REGION INTO NORTH
CENTRAL TEXAS AND WILL SOON GET CAUGHT UP IN THE SOUTHERN JET,
ALLOWING CYCLOGENESIS TO COMMENCE OFF THE CAROLINA COAST...RIGHT
NOW A VERY BROAD SURFACE WAVE STILL EXISTS AIDED BY PVA.
VERY LIGHT RAIN/DRIZZLE WILL CONTINUE TO SPREAD IN FROM THE
SOUTH-SOUTHEAST TODAY AS LOW-LEVEL WARM AIR ADVECTION CONTINUES AND
MOVES NORTHWESTWARD...SHOWN BY SURFACE THETA-E TONGUE. STILL WILL
HAVE ISSUES THROUGH THE LATE MORNING HOURS OF RESIDUAL BELOW
FREEZING TEMPERATURES IN OUR NORTHWESTERN ZONES RESULTING IN A
CONTINUATION OF FREEZING RAIN/DRIZZLE. QPF AMOUNTS ARE RATHER WEAK
SO NOT EXPECTING MUCH OF AN ACCUMULATION...AT MOST A GLAZING IS
POSSIBLE. OTHERWISE, TEMPERATURES SHOULD BEGIN TO RISE BY THE LATE
MORNING HOURS ALLOWING A CHANGEOVER TO PLAIN RAIN EVERYWHERE.
THE PAST COUPLE OF MODEL RUNS THE TRENDS HAVE BEEN FOR A WEAKER
SYSTEM, AT LEAST WHILE OFF OUR COASTLINE, AS THE TIMING OF THE
AFOREMENTIONED IMPULSE HAS SLOWED. THIS WILL ALSO ALLOW THE SURFACE
WAVE TO PASS A LITTLE FURTHER TO OR EAST THAN BEFORE WHICH WILL KEEP
MOST OF THE QPF ACROSS OUR SOUTHERN AND EASTERN ZONES TODAY. THIS
WILL ALSO KEEP WINDS LIGHTER TODAY THAN PREVIOUSLY EXPECTED AND AS
THE LOW-LEVEL INVERSION SINKS MORE TODAY VERY LOW STRATUS AND AREAS
OF FOG WILL REMAIN IN PLACE.
TEMPERATURES, GIVEN THE SOUTHERLY SURGE OF WARM AIR ALOFT, SHOULD BE
ABLE TO REACH INTO THE LOW TO MID-40S IN MOST PLACES. TODAY COULD BE
ONE OF THOSE HIGH BUST DAYS THOUGH GIVEN THE LACK OF SUNSHINE AND
LOW STRATUS/FOG. THE ONLY GOOD THING IS THAT THE FLOW IS FROM THE
EAST WHICH IN THIS CASE SHOULD HELP TO KEEP US WARMER SEEING THAT
WATER TEMPERATURES ARE IN THE LOW-40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE SURFACE LOW SHOULD BE PULLING AWAY FROM OUR REGION BY LATE
TONIGHT AND WE SEE A DRYING AND COOLING TREND TAKE PLACE FROM WEST
TO EAST. THIS POSES A PROBLEM ACROSS OUR NORTHERN ZONES, ONCE AGAIN,
AS LOW-LEVEL TEMPERATURES SHOULD REMAIN WARM ENOUGH FOR ALL LIQUID
THROUGH THE COLUMN BUT SURFACE TEMPERATURES COULD DROP BACK BELOW
FREEZING. DID NOT WANT TO ISSUE ANOTHER FREEZING RAIN ADVISORY FOR
THE SAME AREAS WHILE WE CURRENTLY HAVE ONE IN PLACE, AND CONFIDENCE
IS NOT 100 PERCENT IT WILL HAPPEN, BUT IT DOES APPEAR LIKELY THAT
FREEZING RAIN WILL OCCUR FOR A FEW HOURS TONIGHT. BY 06Z THE COLUMN
SHOULD BE COLD ENOUGH AND THERE LOOKS TO BE ICE IN THE CLOUDS TO
SUPPORT ALL SNOW ACROSS OUR NORTHERN ZONES, WITH POSSIBLY A
RAIN/SNOW MIX ELSEWHERE. AT THIS POINT AND TIME THE BETTER LIFT AND
QPF IS WELL TO OUR NORTHEAST SO NOT EXPECTING MUCH MORE THAN A
COUPLE TENTHS, TOPS, OF SNOW ACCUMULATION.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THIS LONG TERM PERIOD WILL EVENTUALLY BE DEFINED BY A STRONG
BLOCKING PATTERN THAT SETS UP OVER SOUTHEAST CANADA.
500 MB: TO START THIS LONG TERM PERIOD...TWO SHORT WAVES FROM THE
GREAT LAKES TO THE MID ATLANTIC COAST SUNDAY...WILL MOVE EAST-
SOUTHEAST AND WELL TO THE SOUTH OF NOVA SCOTIA ON MONDAY AS
RIDGING FOLLOWS TO THE EAST COAST. THEREAFTER...A LARGE CLOSED LOW
OVER THE OHIO VALLEY TUESDAY WILL EXPAND NORTHEASTWARD INTO THE
EASTERN GREAT LAKES REGION WEDNESDAY...THEN ROTATES ACROSS NEW YORK
STATE THURSDAY AND FRIDAY AND FINALLY OFF THE NEW ENGLAND COAST BY
NEXT WEEKEND.
CALENDER DAY AVERAGE TEMPERATURES: ABOVE NORMAL SUNDAY...NEAR NORMAL
MONDAY PROBABLY WARMING ABOVE NORMAL TUESDAY TO AS MUCH AS 5 TO 10
DEGREES ABOVE NORMAL WEDNESDAY AND THURSDAY...BEFORE COOLING TO
JUST A BIT ABOVE NORMAL FRIDAY INTO NEXT WEEKEND.
THE DAILIES...
SUNDAY...CONSIDERABLE CLOUDINESS WITH A GUSTY NORTHWEST FLOW.
THERE MAY BE A SMATTERING OF SPRINKLES OR FLURRIES IN NORTHERN NJ
AND NE PA BUT THIS IS NOT CURRENTLY FORECAST. BLENDED 00Z/23 NCEP
MOS FAVORED THE WARMER GFS TEMPS.
MONDAY...NORTHERLY FLOW WITH LEFTOVER CLOUDINESS NNJ AND NE PA
THEN INCREASING CLOUDS LATER MONDAY NIGHT WITH A SLIGHT CHANCE OF
PRECIPITATION ARRIVING TOWARD SUNRISE TUESDAY W AND SW OF PHL.
BLENDED 00Z/23 NCEP MOS GUIDANCE.
THE FORECAST DAILIES BELOW IS BASED ON THE 05Z/23 HPC GUIDANCE...
MODIFIED AT TIMES BY THE 00Z/23 ECMWF AND 00Z/23 GFS MEX GUIDANCE.
TUESDAY...MIXED FREEZING OR FROZEN PRECIPITATION MAY START THE DAY IN
EASTERN PA AND FAR NW NJ BUT SHOULD CHANGE TO A SOAKING RAIN IN
THE AFTERNOON OR AT NIGHT AHEAD OF NORTHEASTWARD MOVING LOW.
STRONG 850 JET ESE INFLOW OF 50 TO 60 KTS IN MULTIPLE MODELS
SUGGESTS THIS IS A POSSIBLE HYDRO PBLM. A BRIEF PERIOD OF WIND
ADVY POTENTIAL EXISTS IN THE AFTN OR EVENING...AT LEAST FOR THE
COAST.
IF WE'RE LUCKY, THIS NEXT SHOT OF PRECIPITATION WILL START TUESDAY
AFTER THE MORNING RUSH AND AFTER TEMPERATURES CAN RECOVER OFF
THEIR EARLY MORNING LOWS. IF THIS OCCURS, WE'RE TALKING ABOUT A
MAINLY ALL RAIN EVENT. IF THE PRECIPITATION ARRIVES EARLIER, THE
MORNING RUSH COULD BE SLICK ONE OVER EASTERN PA.
THIS MIXED FROZEN OR FREEZING PRECIPITATION IS NOT YET MENTIONED
IN THE HWO SINCE AM THINKING THAT THE HYDRO AND WIND CONCERN IS
A BIT MORE LIKELY...AT LEAST FROM THE MODELS AND ENSEMBLES
REVIEWED THROUGH THIS FORECAST SHIFT.
WEDNESDAY...THE UPPER LOW SPINS A VORT MAX ACROSS THE AREA IN THE
AFTN OR EVENING WITH A PERIOD OF SHOWERS PROBABLE...MAYBE EVEN A NEW
LOW PRESSURE CENTER FORMING S OF LI? FOR NOW THE POPS ARE
CONSERVATIVE.
THURSDAY...YET ANOTHER VORT LOBE IN THIS BIG DEEP CYCLONIC CIRCULATION
SYSTEM ROTATES EASTWARD THROUGH THE AREA WITH PROBABLY A PERIOD OF
SNOW AND RAIN SHOWERS /PHASE IS BOUNDARY LAYER TEMP DEPENDENT/. THIS
AS SFC LOW PRESSURE REORGANIZES NEAR CAPE COD.
FRIDAY...LOTS OF CLOUDS AND PROBABLY SCATTERED SNOW SHOWERS HIGH
TERRAIN AND POSSIBLY SPRINKLES OR SCT SHOWERS ELSEWHERE WITH THE
SFC LOW INTENSIFYING S OF NOVA SCOTIA. A BIT COLDER AND PROBABLY
A STRONGER WNW WIND.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
NOT MUCH CHANGE WITH THE 12Z TAFS, JUST LOWERED VSBYS IN SOME
SPOTS. THERE IS PLENTY OF LOW-LEVEL MOISTURE BEING DRAWN INTO THE
REGION AND AS THE WARM AIR ALOFT MOVES IN THE CURRENT INVERSION
IN PLACE WILL LOWER WITH TIME. STILL EXPECTING DETERIORATED
CONDITIONS THIS MORNING THROUGH TONIGHT AS STEADIER RAIN MOVES
INTO OUR TERMINALS. WE KEEP AN EASTERLY FLOW IN PLACE ALL DAY IN
RESPONSE TO THE APPROACHING COASTAL LOW PRESSURE.
NOT QUITE SURE HOW LOW VSBYS BECOME THIS AFTERNOON BUT AS OF NOW
CIGS WILL BE THE LIMITING FACTOR. EXPECT ENOUGH SURFACE MOISTURE,
WITH A STRENGTHENING INVERSION OVERHEAD, TO PRODUCE LIFR CIGS
THROUGH A MAJORITY OF THE DAY. ONLY UNTIL THE SURFACE LOW PRESSURE,
TO OUR SOUTH THIS MORNING, MOVES TOWARDS OUR NORTHEAST AND THE WINDS
VEER MORE TOWARDS THE NORTH DO WE SEE SOME IMPROVEMENT. THIS IS
FORECASTED TO OCCUR LATER THIS EVENING INTO SUNDAY MORNING AS THE
PRECIPITATION SHUTS OFF FROM WEST TO EAST.
OUTLOOK...
SUNDAY...ANY SUB-VFR CONDITIONS WITH LOW CLOUDS PRECIPITATION ENDING
BEFORE 15Z/24...OTHERWISE GUSTY NORTHWEST WINDS 20-25 KTS EXPECTED
IN THE AFTERNOON WITH OCNL VFR CIGS AOA 4000 FT.
MONDAY...VFR LIGHT NLY FLOW WITH PATCHY VFR CIGS NNJ AND NE PA
DURING THE DAY BECOMING WIDESPREAD VFR CIGS VERY LATE MONDAY
NIGHT.
TUESDAY...PERIODS OF IFR CONDITIONS EXPECTED IN PRECIPITATION...
POSSIBLY MIXED AT THE START...BUT BECOMING PERIODS OF HEAVY RAIN
LATE IN THE DAY AS GUSTY E WINDS 20 TO 35 KTS DEVELOPS DURING THE
AFTERNOON SHIFTING TO SW LATE AT NIGHT. LLWS POSSIBLE FOR A 6 HOUR
PERIOD.
WEDNESDAY...VFR WITH A POSSIBLE PERIOD OF MVFR CONDS IN SHOWERS LATE
IN THE DAY OR AT NIGHT. WSW GUSTS 15-25 KTS.
&&
.MARINE...
STILL WAITING FOR THE SURFACE LOW PRESSURE TO OUR SOUTH AND BEGIN TO
DEEPEN AS IT MOVES OFF TO OUR EAST. WE WILL CONTINUE TO HAVE AN
EASTERLY FLOW IN PLACE WHICH WILL KEEP SEAS BUILDING THROUGHOUT THE
DAY. RAIN WILL CONTINUE TO OVERSPREAD OUR WATERS DURING THE DAY. AS
THE WAVE PASSES TO OUR EAST TODAY, THE PRESSURE GRADIENT WILL
TIGHTEN AND WE COULD SEE SMALL CRAFT GUSTS BEGIN, THOUGH SEAS WILL
HAVE REACH SCA LEVELS ALREADY. THE WAVE WILL MOVE TO OUR NORTHEAST
TONIGHT AND WINDS WILL VEER TOWARDS THE NORTH-NORTHWEST BY TOMORROW
MORNING.
OUTLOOK...
SUNDAY...SCA DURING THE DAYLIGHT HOURS FOR ATLANTIC WATERS PROBABLY
WILL NEED AN EXTENSION SUNDAY NIGHT. ADDITIONALLY WE ANTICIPATE
WE WILL NEED AN SCA FOR A PORTION OF DE BAY FOR SUNDAY AFTERNOON.
MONDAY...POSSIBLE SMALL CRAFT CONDITIONS POSSIBLE EARLY IN THE DAY.
TUESDAY...ELY GALE EXPECTED.
WEDNESDAY...SMALL CRAFT SEAS ON THE ATLANTIC WATERS WITH WIND
STRENGTH LESS CERTAIN.
&&
.HYDROLOGY...
NEEDS TO BE MONITORED FOR TUE AFTERNOON AND NIGHT FOR SMALL STREAM
POOR DRAINAGE FLOODING CONCERNS ALONG AND NORTHWEST OF THE INTERSTATE
95 CORRIDOR. LATEST AVBL MMEFS EXTENDED BEYOND THE SREF TIME FRAME
HAS SEVERAL N AND CENTRAL NJ RIVERS IN ACTION STAGE BUT BELOW MINOR
FLOOD.
&&
.TIDES/COASTAL FLOODING...
IF A 1.8 FOOT SURGE CAN COINCIDE WITH THE TUESDAY EVENING HIGH TIDE...
MINOR COASTAL FLOODING WOULD OCCUR. LOOKS CLOSE FROM THIS DISTANT
MODELED VANTAGE POINT.
&&
.EQUIPMENT...
MARINE: GOOD NEWS. 44009 RTS YDY AT 20Z. ALSO...WE SOON HOPE TO HAVE
BETHANY DE SEA STATE DATA AVBL IN A MORE TIMELY MANNER.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR PAZ054-055.
NJ...FREEZING RAIN ADVISORY UNTIL NOON EST TODAY FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EST
SUNDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...HEAVENER/KLINE
SHORT TERM...HEAVENER
LONG TERM...DRAG
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HEAVENER
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...DRAG
EQUIPMENT...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 946 AM EST SAT FEB 23 2013 NJZ001-007-008-PAZ054-055-241500- SUSSEX-WARREN-MORRIS-CARBON-MONROE- 946 AM EST SAT FEB 23 2013 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF POOR DRAINAGE OR EVEN LOCALIZED SMALL STREAM FLOODING LATE TUESDAY INTO EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-PAZ060>062-241500- HUNTERDON-BERKS-LEHIGH-NORTHAMPTON- 946 AM EST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF POOR DRAINAGE OR EVEN LOCALIZED SMALL STREAM FLOODING LATE TUESDAY INTO EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ010-012>024-026-027-PAZ070-071- 101>106-241500- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 946 AM EST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF POOR DRAINAGE OR EVEN LOCALIZED SMALL STREAM FLOODING LATE TUESDAY INTO EARLY WEDNESDAY. THERE IS A SMALL CHANCE FOR A SHORT PERIOD OF WIND ADVISORY CONDITIONS LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-241500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 946 AM EST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN EASTERLY GALE IS POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2013Every state in 2013This day in weather historyWarnings in New Jersey, February 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 435078.